# SDR AALA202306204957

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A320*
- Aircraft serial: 5684
- Aircraft time: 29,524 hours, 12,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21397
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 4,797 hours, 2,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION PASSENGER CREW DOOR 832 ESCAPE SLIDE AT AFT GALLEY AREA. REPLACED PASSENGER CREW DOOR 832 ESCAPE SLIDE.
